MathSciNet Relay Station
MathSciNet bibliographic data
MR1885293 (2002k:35281) 35Q53 (35B30)
Molinet, L.; Saut, J. C.; Tzvetkov, N. Ill-posedness issues for the Benjamin-Ono and related equations. SIAM J. Math. Anal. 33 (2001), no. 4, 982–988 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement